Alert archive / Texas / Wind Advisories in 2015

Wind Advisory 23, NWS El Paso, TX

December 14, 2015El Paso County, Texas; Otero County, New Mexico

NWS El Paso, TX issued this wind advisory at Dec 14, 2015, 5:05 PM MST for El Paso County, Texas; Otero County, New Mexico. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 14, 2015, 5:05 PM MST (00:05 UTC)
Expired
Dec 15, 2015, 5:12 AM MST
In force
12 hr
Issued by
NWS El Paso, TX

Counties Otero County, NM, El Paso County, TX

The radar

The El Paso radar (KEPZ), 76 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 0.1 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2015-12-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2015-12-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3030 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

976 
WWUS74 KEPZ 150005
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
505 PM MST MON DEC 14 2015

...STRONG WINDS ALONG EAST SLOPES OF THE FRANKLIN AND SACREMENTO
MOUNTAINS THROUGH THIS EVENING...

.AN UPPER LEVEL LOW PRESSURE SYSTEM WITH A COLD FRONT WILL MOVE
EASTWARD INTO NEW MEXICO THIS AFTERNOON AND TONIGHT. THIS WEATHER
PATTERN WILL CONTINUE TO GENERATE STRONG WEST TO SOUTHWEST WINDS
EARLY THIS EVENING...SHIFTING NORTHWEST ACROSS THE AREA BEHIND A
STRONG COLD FRONT THAT MOVES THROUGH. HIGHEST GUSTS FROM 40 TO 55
MPH ALONG EAST SLOPES OF THE FRANKLINS AND SACRAMENTO MOUNTAIN ...

NMZ401>408-150115-
/O.EXP.KEPZ.WI.Y.0022.000000T0000Z-151215T0000Z/
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-
INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN...
MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON...
FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT...
LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA...
ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO...
WINSTON
505 PM MST MON DEC 14 2015

...WIND ADVISORY HAS EXPIRED...

WINDS IN THE AREA HAVE DECREASED BELOW ADVISORY CRITERIA...THUS
THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE AT 5 PM MST.

$$

TXZ419-151200-
/O.NEW.KEPZ.WI.Y.0023.151215T0005Z-151215T1500Z/
EASTERN/CENTRAL EL PASO COUNTY-
INCLUDING THE CITIES OF...FORT BLISS...SOCORRO...
EAST AND NORTHEAST EL PASO
505 PM MST MON DEC 14 2015

...WIND ADVISORY IN EFFECT UNTIL 8 AM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM MST
TUESDAY. 

* TIMING...NOW UNTIL 8 AM TUESDAY.  WINDS WILL INCREASE THROUGH
  EARLY THIS EVENING...PEAKING BETWEEN MIDNIGHT AND DAWN.

* WINDS...WEST TO SOUTHWEST WINDS 30-40 MPH...WITH OCCASIONAL
  GUSTS 55 MPH. WINDS SHIFTING WEST-NORTHWEST AFTER 8 PM.

* IMPACTS...WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...
  ESPECIALLY HIGH PROFILE VEHICLES. THE WIND MAY ALSO CAUSE MINOR
  DAMAGE TO LIGHT STRUCTURES AND VEGETATION...AND MAY BLOW AROUND
  SMALLER LOOSE OBJECTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ416-151200-
/O.NEW.KEPZ.WI.Y.0023.151215T0005Z-151215T1500Z/
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
INCLUDING THE CITIES OF...MAYHILL...SACRAMENTO...PINON
505 PM MST MON DEC 14 2015

...WIND ADVISORY IN EFFECT UNTIL 8 AM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM MST
TUESDAY. 

* TIMING...NOW UNTIL 8 AM TUESDAY.  WINDS WILL INCREASE THROUGH
  EARLY THIS EVENING...PEAKING BETWEEN MIDNIGHT AND DAWN.

* WINDS...WEST TO SOUTHWEST WINDS 30-40 MPH...WITH OCCASIONAL
  GUSTS 55 MPH. WINDS SHIFTING WEST-NORTHWEST AFTER 8 PM.

* IMPACTS...WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...
  ESPECIALLY HIGH PROFILE VEHICLES. THE WIND MAY ALSO CAUSE MINOR
  DAMAGE TO LIGHT STRUCTURES AND VEGETATION...AND MAY BLOW AROUND
  SMALLER LOOSE OBJECTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
TRIPOLI
1 follow-up statement
280 
WWUS74 KEPZ 151212
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
512 AM MST TUE DEC 15 2015

...WINDS WILL GRADUALLY DIMINISH THROUGH THE DAY...

.AN UPPER LEVEL LOW PRESSURE SYSTEM HAS LIFTED OUT OF THE AREA.
WIND SPEEDS HAVE DROPPED BELOW ADVISORY CRITERIA BUT WILL REMAIN
BREEZY. WINDS WILL GRADUALLY DIMINISH THROUGH THE DAY. 

NMZ416-TXZ419-151315-
/O.CAN.KEPZ.WI.Y.0023.000000T0000Z-151215T1500Z/
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
EASTERN/CENTRAL EL PASO COUNTY-
INCLUDING THE CITIES OF...MAYHILL...SACRAMENTO...PINON...
FORT BLISS...SOCORRO...EAST AND NORTHEAST EL PASO
512 AM MST TUE DEC 15 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
CANCELLED THE WIND ADVISORY. 

WINDS HAVE DROPPED BELOW ADVISORY CRITERIA AND WILL CONTINUE TO
GRADUALLY DIMINISH THROUGH THE DAY. 

$$

LUNDEEN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Dec 14, 3:58 PM MST, 1 hour 7 minutes earlier.

Area forecast discussion, Dec 14, 3:58 PM MST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
358 PM MST MON DEC 14 2015

.SYNOPSIS...
A WINTER STORM SYSTEM WITH A STRONG COLD FRONT WILL MOVE ACROSS
SOUTHERN NEW MEXICO LATE TODAY...AND EARLY TONIGHT OVER WEST
TEXAS. THIS WILL LOWER SNOW LEVELS TO DESERT AREAS...WITH
ACCUMULATING SNOW EXPECTED OVER THE MOUNTAINS AND BOOTHEEL BY
TUESDAY MORNING. DRIER WEATHER RETURNS TUESDAY BUT IT WILL REMAIN
CHILLY FOR MOST OF THE WORK WEEK. TEMPERATURES WARM ABOVE NORMAL
NEXT WEEKEND...WHILE DRY WEATHER CONTINUES FOR THE BORDERLAND.

&&

.DISCUSSION...
LATEST WATER VAPOR IMAGERY DEPICTS A FULL LATITUDE TROUGH
EXTENDING FROM THE WESTERN CANADIAN PROVINCES...SOUTH OVER THE
WESTERN STATES. SEVERAL WEAK SHORT WAVE DISTURBANCES ARE NOTED
ROTATING AROUND THE BASE OF THIS FEATURE...WITH ONE CURRENTLY OVER
SOUTHERN NM...AND ANOTHER UPSTREAM OVER SOUTH WEST AZ. TRENDS WITH VISIBLE
IMAGERY AND SURFACE OBESERVATIONS SHOW THE WELL ADVERTISED COLD
FRONT NOW JUST MOVING THROUGH MULE CREEK WITH A WSHIFT TO NW AND
TEMPS THERE FALLING TO 36 F. INTO FAR WESTERN NM. LIFT AHEAD OF
THE MAIN TROUGH AXIS WITH FOCUS FROM THE FRONTAL APPROACH...MAINTAINS
A BAND OF LOW AND MID CLOUD COVER ROUGHLY 120 MILES WIDE NOW
MOVING INTO HIDALGO COUNTY. WINDS AHEAD OF THE FRONT ARE STARTING
TO RAISE BLOWING DUST OVER NORTHERN EL PASO AND SOUTHERN DONA ANA
COUNTIES.

THE UPPER LEVEL FEATURE WILL BROADEN OVER THE WESTERN
STATES...WITH INPUT FROM FROM A SERIES OF ADDITIONAL SHORT WAVES
MOVING INTO ITS BASE. THIS WILL SERVE TO PROLONG THE AREA OF
DIFFLUENT FLOW ALOFT AND CURVATURE OVER OUR REGION THROUGH MOST
OF TUESDAY.

UPPER LEVEL FEATURE EXITS THE REGION LATER THURSDAY...WITH A
WEAKENING RIDGE ALOFT TEMPORARILY MOVING ACROSS THE SOUTHWEST
STATES SATURDAY. SOUTHWEST FLOW ALOFT FOLLOWS LATER NEXT
WEEKEND...AHEAD OF A MUCH WEAKER DISTURBANCE THAT IS FORECAST TO
MOVE THROUGH THE FOUR CORNERS EARLY NEXT WEEK.

IMPACTS TONIGHT:
3-5" SNOW EXPECTED IN THE GILA REGION AT ELEVATIONS OVER 5000 FT.
3-5" SNOW EXPECTED FOR THE SACS INTO EARLY TUES MORNING.
1-3" EXPECTED AT LOWER ELEVATIONS IN NORTHERN GRANT COUNTY AND NM
BOOTHEEL.

WATCH OUT FOR SLIPPERY ROADS AND REDUCED
VISIBILITIES...PARTICULARLY IN SNOW BANDS EARLY THIS EVENING.
DESPITE RATHER SCANT AMOUNTS OF MOISTURE ACCOMPANYING THE TROUGH
IN OUR AREA...EXCELLENT DYNAMICS ARE MAKING THE MOST OF IT. SNOW
LEVELS WILL FALL TO DESERT LOWLANDS OVER FAR SOUTHWEST
NM...HELPING TO ALLOW FOR SOME ACCUMULATIONS THERE. CRITICAL OF
NOTE IS THE REINFORCEMENT OF ENERGY INTO THE UPSTREAM PORTION OF
THE TROUGH. THIS WILL SLOW ITS PROGRESSION EAST ALMOST ANOTHER DAY
AND KEEP US UNDER ITS DIFFLUENT AREA. TRAJECTORY OF FLOW FAVORS
MORE TERRAIN ENHANCEMENT FOR LOCALIZED HEAVIER SNOWFALL IN THE
SACS THROUGH TUESDAY MORNING...WHERE HIGH RES MODELS INDICATE 2-6"
POSSIBLE. SIMILAR AMOUNTS ARE PREDICTED IN THE GILA REGION...WITH
1-3" FORECAST FOR THE BOOTHEEL.

IMPACTS THROUGH THURSDAY:
CHILLY WITH TEMPERATURES WELL BELOW NORMAL. AN ACTIVE PAC JET IS
ADVECTING AIR FROM SOURCE REGIONS IN THE GULF OF ALASKA...INTO THE
TROUGH. WITH REINFORCENT FROM WEAK SHORT WAVES INTO THIS
FEATURE...AN EXTENDED PERIOD OF COLD AIR TRANSPORT IS EXPECTED FOR
US. VERY COLD OVERNIGHT LOWS TO THE 20S WED-FRI MORNINGS AND
READINGS FROM TEENS TO SINGLE DIGITS MOUNTAINS EXPECTED. PROTECT
PEOPLE...PETS...PLANTS AND PIPES.

POSSIBLE IMPACTS LATER THIS WEEKEND/EARLY NEXT WEEK:
BREEZY TO LOCALLY WINDY CONDITIONS POSSIBLE.
A MUCH WEAKER DISTURBANCE IS EXPECTED TO MOVE THROUGH THE CENTRAL
ROCKIES AND FOUR CORNERS. POPULAR MODEL SOLUTIONS DEVELOP LEE SIDE
TROUGHING IN RESPONSE. LITTLE IN WAY OF MOISTURE IS DEPICTED WITH
THIS FEATURE. THUS MIX DOWN OF STRENGTHENING WINDS ALOFT AND
CONTRIBUTION FROM THE TIGHTENING PRESSURE GRADIENT IN
RESPONSE...WOULD LEAD TO SOME WINDS FOR US AT THAT TIME

&&

.AVIATION...VALID 15/00Z-16/00Z...P6SM SCT-BKN050 BKN100 THRU
06Z- 12Z WITH SCT TO NMRS 1-3SM -SHSN AT ELEVATIONS 5 KFT AND
HIGHER WITH- SHRA BELOW 5 KFT. CLOUDS WILL CLEAR FROM WEST TO EAST
BECOMING SKC BY 12Z-15Z. W TO WNW WINDS WILL GENERALLY BE
15-25G35KTS THROUGH 06Z THEN DECREASE TO 10-15KTS EXCEPT ON
EASTERN MTN SLOPES. WINDS WILL REMAIN WNW AND INCREASE TO
15-20G30KTS AFT 15Z.

&&

.FIRE WEATHER...ANOTHER STORM SYSTEM WILL PASS THROUGH THE REGION
OVER THE NEXT DAY WITH A STRONG COLD FRONT MOVING ACROSS OVERNIGHT.
THERE WILL BE SOME LIGHT TO MODERATE SNOW ABOVE 5000
FEET...ESPECIALLY WEST OF DIVIDE AND AREA MOUNTAINS. GUSTY WEST TO
NORTHWEST WINDS WILL ACCOMPANY THE FRONT AND REMAIN STRONG THROUGH
TUESDAY. TEMPERATURES FOR THE NEXT COUPLE OF DAYS WILL RUN ABOUT 10
TO 15 DEGREES BELOW NORMAL...BUT DRY CONDITIONS ARE LIKELY THROUGH
THE REMAINDER OF THE WEEK. TEMPERATURES WILL RETURN TO NEAR NORMAL
BY THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 35  49  25  47 /  20   0   0   0
SIERRA BLANCA           28  48  20  48 /   0   0   0   0
LAS CRUCES              27  46  18  45 /  20   0   0   0
ALAMOGORDO              27  44  19  43 /  20   0   0   0
CLOUDCROFT              15  25   9  29 /  50  20   0   0
TRUTH OR CONSEQUENCES   26  42  19  42 /  20   0   0   0
SILVER CITY             23  35  13  37 /  60   0   0   0
DEMING                  24  45  17  45 /  30   0   0   0
LORDSBURG               23  42  15  42 /  60   0   0   0
WEST EL PASO METRO      33  49  25  48 /  20   0   0   0
DELL CITY               23  49  18  48 /   0   0   0   0
FORT HANCOCK            28  51  22  50 /  10   0   0   0
LOMA LINDA              29  44  23  43 /  10   0   0   0
FABENS                  29  50  22  48 /  10   0   0   0
SANTA TERESA            28  48  22  46 /  20   0   0   0
WHITE SANDS HQ          32  46  22  45 /  20   0   0   0
JORNADA RANGE           26  45  14  44 /  20   0   0   0
HATCH                   25  46  17  45 /  20   0   0   0
COLUMBUS                26  46  21  45 /  30   0   0   0
OROGRANDE               31  47  23  45 /  20   0   0   0
MAYHILL                 23  35  15  37 /  30   0   0   0
MESCALERO               14  32  11  35 /  60   0   0   0
TIMBERON                23  33  16  35 /  30   0   0   0
WINSTON                 22  34  12  36 /  40   0   0   0
HILLSBORO               21  41  13  42 /  30   0   0   0
SPACEPORT               23  45  17  44 /  20   0   0   0
LAKE ROBERTS            13  34   3  36 /  80   0   0   0
HURLEY                  21  38  13  40 /  60   0   0   0
CLIFF                   16  40   8  41 /  50   0   0   0
MULE CREEK              12  39   5  40 /  30   0   0   0
FAYWOOD                 22  39  15  41 /  60   0   0   0
ANIMAS                  24  46  14  45 /  60   0   0   0
HACHITA                 20  46  13  45 /  60   0   0   0
ANTELOPE WELLS          21  48  14  47 /  60   0   0   0
CLOVERDALE              23  44  17  44 /  40   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY UNTIL 5 PM MST THIS AFTERNOON FOR NMZ401>408.

     WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 3 AM MST
     TUESDAY FOR NMZ404>406.

     WINTER WEATHER ADVISORY UNTIL 3 AM MST TUESDAY FOR NMZ401-402.

     WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 8 AM MST
     TUESDAY FOR NMZ414-415.

TX...NONE.
&&

99/22/26
Hazardous weather outlook, Dec 14, 2:42 PM MST, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
242 PM MST MON DEC 14 2015

NMZ401-402-408-151345-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
EASTERN BLACK RANGE FOOTHILLS-
242 PM MST MON DEC 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A DEEP UPPER LOW PRESSURE SYSTEM WITH A STRONG COLD FRONT...WILL
MOVE THROUGH NEW MEXICO TONIGHT. THIS WILL BRING MODERATE TO
LOCALLY HEAVY SNOW GENERALLY ABOVE 5000 FEET...WHERE UP TO 3 TO 5
INCHES ARE EXPECTED BEFORE DAWN TUESDAY. LOWER ELEVATIONS IN
NORTHERN GRANT WILL SEE LIGHTER AMOUNTS...WITH ACCUMULATIONS UP
TO 3 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WEST TO NORTHWEST WINDS WILL BRING DRY WEATHER WITH ONLY
LIGHT TO OCCASIONALLY BREEZY WINDS. THUS NO HAZARDOUS WEATHER IS
EXPECTED.

.SPOTTER INFORMATION STATEMENT...SPOTTER INFORMATION MAY BE REQUIRED
TO REPORT SNOW AMOUNTS TONIGHT.

NMZ414-415-151345-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
242 PM MST MON DEC 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A DEEP UPPER LOW PRESSURE SYSTEM WITH A STRONG COLD FRONT...WILL
MOVE THROUGH NEW MEXICO. THIS WILL BRING MODERATE TO LOCALLY
HEAVY SNOW...WHERE 3 TO 5 INCHES ARE EXPECTED BY TUESDAY MORNING.
LOCALLY HIGHER AMOUNTS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WEST TO NORTHWEST WINDS WILL BRING DRY WEATHER WITH ONLY
LIGHT TO OCCASIONALLY BREEZY WINDS. THUS NO HAZARDOUS WEATHER IS
EXPECTED.

.SPOTTER INFORMATION STATEMENT...SPOTTER INFORMATION MAY BE REQUIRED
TO REPORT SNOW AMOUNTS TONIGHT.

NMZ404>406-151345-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-
242 PM MST MON DEC 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A DEEP UPPER LOW PRESSURE SYSTEM WITH A STRONG COLD FRONT...WILL
MOVE THROUGH NEW MEXICO. THIS WILL LOWER SNOW LEVELS TO VALLEY
FLOORS AFTER MIDNIGHT...WITH LIGHT TO MODERATE SNOW TOTALING 1 TO
3 INCHES IS EXPECTED OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WEST TO NORTHWEST WINDS WILL BRING DRY WEATHER WITH ONLY
LIGHT TO OCCASIONALLY BREEZY WINDS. THUS NO HAZARDOUS WEATHER IS
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

.SPOTTER INFORMATION STATEMENT...SPOTTER INFORMATION MAY BE REQUIRED
TO REPORT SNOW AMOUNTS TONIGHT.

TRIPOLI

Nearby

Wind Advisories in Texas, 2015Wind Advisories in New Mexico, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.